The Existence of Polarized F-structure on Volume Collapsed 4-manifolds.

X. Rong

Geometric and functional analysis (1993)

  • Volume: 3, Issue: 5, page 474-501
  • ISSN: 1016-443X; 1420-8970/e

How to cite

top

Rong, X.. "The Existence of Polarized F-structure on Volume Collapsed 4-manifolds.." Geometric and functional analysis 3.5 (1993): 474-501. <http://eudml.org/doc/58143>.

@article{Rong1993,
author = {Rong, X.},
journal = {Geometric and functional analysis},
keywords = {gap conjecture; -structure; torus actions; minimal volume},
number = {5},
pages = {474-501},
title = {The Existence of Polarized F-structure on Volume Collapsed 4-manifolds.},
url = {http://eudml.org/doc/58143},
volume = {3},
year = {1993},
}

TY - JOUR
AU - Rong, X.
TI - The Existence of Polarized F-structure on Volume Collapsed 4-manifolds.
JO - Geometric and functional analysis
PY - 1993
VL - 3
IS - 5
SP - 474
EP - 501
KW - gap conjecture; -structure; torus actions; minimal volume
UR - http://eudml.org/doc/58143
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.